# SDR 2008UALA05909

- Difficulty date: September 27, 2008
- Submitted: October 2, 2008
- Operation: Air carrier
- Aircraft: N194UA
- Make and model: Boeing 747422
- Aircraft serial: 26892
- Aircraft time: 45,809 hours, 5,203 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EXTERIOR EMERGENCY LIGHTS INOP TWO MOST FWD LIGHT ASSY'S.  LIGHTS FOUND INOP.  REPLACED POWER SUPPLY ASSY.  OP CHECKS NORMAL.
